On Ulam Stability of a Generalization of the Fréchet Functional Equation on a Restricted Domain

  • Renata MalejkiEmail author


In this paper we prove the Ulam type stability of a generalization of the Fréchet functional equation on a restricted domain. In the proofs the main tool is a fixed point theorem for some function spaces.


Ulam type stability Fixed point theorem Fréchet equation 

Mathematics Subject Classification (2010)

Primary 39B82; Secondary 39B52 39B62 47H10 


  1. 1.
    Alsina, A., Sikorska, J., Tomás, M.S.: Norm Derivatives and Characterizations of Inner Product Spaces. World Scientific Publishing, Singapore (2010)zbMATHGoogle Scholar
  2. 2.
    Badora, R., Brzdek, J.: Fixed points of a mapping and Hyers-Ulam stability. J. Math. Anal. Appl. 413, 450–457 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bahyrycz, A., Olko, J.: Hyperstability of general linear functional equation. Aequationes Math. 90, 527–540 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bahyrycz, A., Brzdek, J., Piszczek, M., Sikorska, J.: Hyperstability of the Fréchet equation and a characterization of inner product spaces. J. Funct. Spaces Appl. 2013, 6 pp. (2013). Article ID 496361Google Scholar
  5. 5.
    Bahyrycz, A., Brzdek, J., Leśniak, Z.: On approximate solutions of the generalized Volterra integral equation. Nonlinear Anal. RWA 20, 59–66 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bahyrycz, A., Brzdek, J., Jabłońska, E., Malejki, R.: Ulam’s stability of a generalization of the Frechet functional equation. J. Math. Anal. Appl. 442, 537–553 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bahyrycz, A., Ciepliński, K., Olko, J.: On Hyers-Ulam stability of two functional equations in non-Archimedean spaces. J. Fixed Point Theory Appl. 18, 433–444 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Brillouët-Belluot, N., Brzdek, J., Ciepliński, K.: On some recent developments in Ulam’s type stability. Abstr. Appl. Anal. 2012, 41 pp. (2012). Article ID 716936Google Scholar
  9. 9.
    Brzdek, J.: Remarks on hyperstability of the Cauchy functional equation. Aequationes Math. 86, 255–267 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Brzdek, J.: Hyperstability of the Cauchy equation on restricted domains. Acta Math. Hungar. 141, 58–67 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Brzdek, J., Ciepliński, K.: A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. Nonlinear Anal. 74(18), 6861–6867 (2011)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Brzdek, J., Chudziak, J., Páles, Z.: A fixed point approach to stability of functional equations. Nonlinear Anal. 74, 6728–6732 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Brzdek, J., Jabłońska, E., Moslehian, M.S., Pacho, P.: On stability of a functional equation of quadratic type. Acta Math. Hungar. 149, 160–169 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Brzdek, J., Leśniak, Z., Malejki, R.: On the generalized Fréchet functional equation with constant coefficients and its stability. Aequationes Math. 92, 355–373 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Brzdȩk, J., Popa, D., Raşa, I., Xu, B.: Ulam Stability of Operators. Elsevier, Oxford (2018)Google Scholar
  16. 16.
    Cădariu, L., Găvruţa, L., Găvruţa, P.: Fixed points and generalized Hyers-Ulam stability. Abstr. Appl. Anal. 2012, 10 pp. (2012). Article ID 712743Google Scholar
  17. 17.
    Dragomir, S.S.: Some characterizations of inner product spaces and applications. Studia Univ. Babes-Bolyai Math. 34, 50–55 (1989)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Fechner, W.: On the Hyers-Ulam stability of functional equations connected with additive and quadratic mappings. J. Math. Anal. Appl. 322, 774–786 (2006)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Fréchet, M.: Sur la définition axiomatique d’une classe d’espaces vectoriels distanciés applicables vectoriellement sur l’espace de Hilbert. Ann. Math. (2) 36, 705–718 (1935)Google Scholar
  20. 20.
    Gselmann, E.: Hyperstability of a functional equation. Acta Math. Hungar. 124, 179–188 (2009)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hyers, D.H., Isac, G., Rassias, Th.M.: Stability of Functional Equations in Several Variables. Birkhäuser, Boston (1998)CrossRefGoogle Scholar
  22. 22.
    Jordan, P., von Neumann, J.: On inner products in linear, metric spaces. Ann. Math. (2) 36, 719–723 (1935)Google Scholar
  23. 23.
    Jung, S.-M.: On the Hyers-Ulam stability of the functional equation that have the quadratic property. J. Math. Anal. Appl. 222, 126–137 (1998)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Jung, S.-M., Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Springer Optimization and Its Applications, vol. 48. Springer, New York (2011)Google Scholar
  25. 25.
    Kannappan, P.: Functional Equations and Inequalities with Applications. Springer Monographs in Mathematics. Springer, New York (2009)Google Scholar
  26. 26.
    Lee, Y.-H.: On the Hyers-Ulam-Rassias stability of the generalized polynomial function of degree 2. J. Chuncheong Math. Soc. 22, 201–209 (2009)Google Scholar
  27. 27.
    Maksa, G., Páles, Z.: Hyperstability of a class of linear functional equations. Acta Math. Acad. Paedag. Nyìregyháziensis 17, 107–112 (2001)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Malejki, R.: Stability of a generalization of the Fréchet functional equation. Ann. Univ. Paedagog. Crac. Stud. Math. 14, 69–79 (2015)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Moslehian, M.S., Rassias, J.M.: A characterization of inner product spaces concerning an Euler-Lagrange identity. Commun. Math. Anal. 8, 16–21 (2010)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Nikodem, K., Pales, Z.: Characterizations of inner product spaces by strongly convex functions. Banach J. Math. Anal. 5, 83–87 (2011)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Piszczek, M.: Remark on hyperstability of the general linear equation. Aequationes Math. 88, 163–168 (2014)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Popa, D., Raşa, I.: The Fréchet functional equation with application to the stability of certain operators. J. Approx. Theory 164, 138–144 (2012)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Rassias, Th.M.: New characterizations of inner product spaces. Bull Sci. Math. (2) 108, 95–99 (1984)Google Scholar
  34. 34.
    Sikorska, J.: On a direct method for proving the Hyers-Ulam stability of functional equations. J. Math. Anal. Appl. 372, 99–109 (2010)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Zhang, D.: On hyperstability of generalised linear functional equations in several variables. Bull. Aust. Math. Soc. 92, 259–267 (2015)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Zhang, D.: On Hyers-Ulam stability of generalized linear functional equation and its induced Hyers-Ulam programming problem. Aequationes Math. 90, 559–568 (2016)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Institute of MathematicsPedagogical University of CracowKrakówPoland

Personalised recommendations